# SDR ABXA030086

- Difficulty date: January 31, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INTERNAL OF RUDDER LOOKING FORWARD LT SIDE THROUGH PANEL NR 6515.  REPLACED RUDDER IAWA DC-9 MM 27-20-01-4-0001.
